# SDR AALA990834

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: 4l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT 4L DOOR INOPERATIVE.  REPLACED WIRING FROM SIDEWALL TO EMERGENCY EXIT LIGHT STRIP AT 4L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
